Alert archive / North Carolina / Wind Advisories in 2023

Wind Advisory 11, NWS Morristown, TN

March 2, 2023Polk County, Tennessee; Cherokee County, Clay County, North Carolina

NWS Morristown, TN issued this wind advisory at Mar 2, 2023, 3:34 PM EST for Polk County, Tennessee; Cherokee County, Clay County, North Carolina. It took effect at Mar 3, 2023, 10:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2023, 3:34 PM EST (20:34 UTC)
In effect from
Mar 3, 2023, 10:00 AM EST
Expired
Mar 3, 2023, 9:34 PM EST
In force
12 hr
Issued by
NWS Morristown, TN

Counties Cherokee County, NC, Clay County, NC, Polk County, TN

The radar

The Knoxville radar (KMRX), 135 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2023-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2023-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Mar 2, 12:50 PM EST, 2 hours 44 minutes earlier.

Area forecast discussion, Mar 2, 12:50 PM EST, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
1250 PM EST Thu Mar 2 2023

...New AVIATION...

.UPDATE...
Issued at 1029 AM EST Thu Mar 2 2023

This morning an area of showers continues to move east across the
southern Plateau, southeast Tennessee and southwest North
Carolina. This area of rain is being produced by fronto-genetic
forcing which will continue through early to mid-afternoon. Have
increased chance of rain across these area for the reminder of
today and lowered/dropped them along and north of interstate 40.

Otherwise, a cloudy and cooler day today. Temperatures will be
hard to rise much today given the cloud cover and rain showers.

The frontal boundary south of the area will lift north overnight
as a strong system lifts from the southern Plains into the Ohio
and Tennessee valleys.

&&

.SHORT TERM...
(Today and tonight)
Issued at 327 AM EST Thu Mar 2 2023

Key Messages:

1. Moderate to heavy rain will continue early this morning, with
areas near and south of Interstate 40 at the highest risk of flooding.

2. Isolated severe storms remain possible across through the early
morning hours. Main concerns are still damaging winds and  isolated
tornadoes.

Discussion:

Ongoing heavy rain along the boundary is expected to continue through
at least sunrise. Already areas of 1.5-2 inches of rain have fallen
as of this writing, with more to come. There have not been too many
reports of flooding or wind damage so far this morning... However
that can be typical of overnight events. So the main weather
messaging for today is to be alert to the possibility of flooding of
low lying areas for the morning commute.

Shortly after sunrise, most of the eastern TN valley should get a
bit of a break in the rain as the best dynamics move off to our
east. However some light to moderate rain showers could linger near
the TN/GA/NC state borders throughout the day, with up to an
additional half inch of rain near the state lines possible.

As we move into the evening and overnight hours the frontal boundary
will surge northward brining another round of light to moderate
rainfall. Most guidance is suggesting this round of rain will
generally be less than a quarter inch. Which may delay some of the
water draining out of the area from the heavy rain this morning, as
we head into Friday

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 327 AM EST Thu Mar 2 2023

Key Messages:

1. Potential of widespread damaging wind gusts to impact the area on
Friday ahead of the line of showers and storms. 40 to 50 mph gusts
are probable across all valley locations, with some gusts reaching
between 50 and 60 mph. Wind gusts from 70 to 80 mph will be probable
across our higher elevations of the east TN mountains and foothills.
If these winds materialize, numerous downed trees and power outages
are possible due to the strength of the winds combined with
saturated soils from recent rainfall.

2. A line of showers and thunderstorms will move across the area
Friday afternoon. Some of these storms could be strong to severe
with damaging straight line winds the main threat, and an isolated
tornado possible.

Discussion:

Friday is shaping up to be a very active weather day as the very
dynamic system swings through the Tennessee and Ohio Valleys. The
winds and jet dynamics over our area with this system are very
impressive with a mid level 100+ knot jet, and 60+ knot LLJ closer
to the surface. The first impact will be the gradient and mountain
wave winds during the day ahead of the main line of storms Friday.
NAM/GFS/HREF and other guidance are all showing very strong wind
gusts making it down to (or very near) the surface on Friday. If
models verify we should expect to see wide spread wind gusts of over
40-50 mph, even down in the valley. This is borderline for our High
Wind Warning criteria (sustained winds of 40mph, or gusts over
58mph). But with all the rain we've received overnight saturating
the soil, and leaves beginning to come out on trees early this year,
am anticipating downed trees or damage from trees with this event on
Friday. Will issue a High Wind Watch to help get the word out about
strong winds on Friday. In the mountains a very strong mountain wave
event will also help to enhance the winds in the mountains and
foothills, likely seeing 60+ mph winds.

By late Friday morning into Friday afternoon the main line of
showers and thunderstorms will blast through. The main threats will
be the continuation and possible enhancement of the strong winds
from the LLJ down to the surface. There won't be very much CAPE
associated with this system as most guidance is showing less than
500 J/kg, but with these strong jets the shear values are very high
with low level shear of 40+ knots and deep layer shear around 90
knots. Models are showing a bit more directional shear than previous
runs, which would enhance the risk of isolated tornadoes. Most
guidance is honing in on the storms to move into southeast TN in the
late morning hours, and to be east of the Appalachian Mountains by
around sunset.

Once this system finally kicks out we'll enter a much more mild
pattern over the weekend with temperatures dropping back to near
normal for this time of year. Next system will likely be a cold
front dropping into the area around Tuesday bringing another round
of precipitation during the middle of the week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1214 PM EST Thu Mar 2 2023

Currently, an area of showers moving across CHA will exit by 21Z.
A brief period of dry conditions at all TAF sites expected until
this evening. At this time, another strong system will lift from
the southern Plains northeast into the Ohio and Tennessee valleys.
Increasing isentropic lift and moisture will pull showers back
north into all of the TAF sites overnight into early Friday
morning. MVFR conditions at CHA, with a mixture of VFR/MVFR at TYS
and VFR at TRI.

For Friday, the big story will be the developing strong southwest
winds. Southwest sustain winds increasing to 25-40 mph with gusts
up to 50-60 mph possible especially during the afternoon and
evening hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             59  74  44  63 /  70  70  10   0
Knoxville McGhee Tyson Airport, TN  57  74  44  58 /  70  60  20   0
Oak Ridge, TN                       56  72  42  60 /  60  60  20   0
Tri Cities Airport, TN              54  69  42  55 /  70  70  50   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...High Wind Watch from Friday morning through late Friday night
     for Cherokee-Clay.

TN...High Wind Watch from Friday morning through late Friday night
     for Anderson-Bledsoe-Bradley-Campbell-Claiborne-East Polk-
     Grainger-Hamblen-Hamilton-Hancock-Hawkins-Jefferson-Knox-
     Loudon-Marion-McMinn-Meigs-Morgan-North Sevier-Northwest
     Blount-Northwest Carter-Northwest Cocke-Northwest Greene-
     Northwest Monroe-Rhea-Roane-Scott TN-Sequatchie-Sullivan-
     Union-Washington TN-West Polk.

     High Wind Watch from late tonight through Saturday morning for
     Blount Smoky Mountains-Cocke Smoky Mountains-Johnson-Sevier
     Smoky Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

VA...High Wind Watch from Friday morning through late Friday night
     for Lee-Russell-Scott VA-Washington VA-Wise.

&&

SHORT TERM...DH
AVIATION...DH
Hazardous weather outlook, Mar 2, 3:12 PM EST, 22 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
312 PM EST Thu Mar 2 2023

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-032015-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
312 PM EST Thu Mar 2 2023 /212 PM CST Thu Mar 2 2023/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

...Very Windy Area-wide Friday, especially during the Afternoon
and Evening hours...

On Friday, another system will affect the area, bringing
additional showers and thunderstorms. Some of these storms could
also be severe with the main concern being damaging straight line
winds, an isolated tornado cannot be ruled out.

Besides severe storms, very windy conditions are expected area-
wide on Friday before and after the storms especially across the
Appalachian Mountains and foothills. South to southwest wind gusts
of 50 to 60 mph are expected in the valley with gusts up to 70 to
80 mph across the Mountains and Foothills.

Due to the wet ground and high winds, down trees and power lines
will be a concern which will likely cause power outages.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Friday afternoon and early
evening.

In the hours before

Local storm report, Mar 2, 10:57 AM EST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1057 AM EST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      3 S SEYMOUR             35.83N 83.77W
03/02/2023                   BLOUNT             TN   BROADCAST MEDIA

            JEFFRIES HOLLOW ROAD CLOSED NEAR THE BLOUNT
            AND SEVIER COUNTY LINE.

0600 AM     FLASH FLOOD      2 NW GATLINBURG         35.74N 83.52W
03/02/2023                   SEVIER             TN   911 CALL CENTER

            DEBRIS SLIDE SOUTHBOUND LANES OF HWY 441
            JUST NORTH OF NORTHON CREEK ROAD
            INTERSECTION.

0500 AM     FLASH FLOOD      4 SW SEVIERVILLE        35.85N 83.63W
03/02/2023                   SEVIER             TN   911 CALL CENTER

            ROADS FLOODED NEAR WHITE SCHOOL ROAD AND
            GOOSE GAP ROAD INTERSECTION INCLUDING RIVER
            DIVIDE ROAD.

0420 AM     FLASH FLOOD      4 SE MARYVILLE          35.71N 83.91W
03/02/2023                   BLOUNT             TN   911 CALL CENTER

            WILKINSON PIKE CLOSED NEAR CUTSHAW ROAD
            INTERSECTION.

0330 AM     FLASH FLOOD      3 W KNOXVILLE           35.98N 83.99W
03/02/2023                   KNOX               TN   LAW ENFORCEMENT

            REPORTS OF ALMOST A FOOT OF WATER ACROSS THE
            ROADWAY.

0230 AM     FLASH FLOOD      2 NNE SOUTH PITTSBURG   35.04N 85.69W
03/02/2023                   MARION             TN   911 CALL CENTER

            FLOODING REPORTED AT JEFFERSONS RESTAURANT
            ON BATTLE CREEK ROAD IN KIMBALL TENNESSEE.
            TIME ESTIMATED AT RADAR.

0153 AM     TSTM WND DMG     3 W GEORGETOWN          35.29N 84.99W
03/02/2023                   HAMILTON           TN   PUBLIC

            HOMES DAMAGED, ROOF BLOWN OFF A BARN, TREES
            AND POWER LINES DOWN. POSSIBLE TORNADO.
            PUBLIC REPORT ON CRANFIELD ROAD.

0152 AM     TSTM WND DMG     3 W GEORGETOWN          35.29N 84.99W
03/02/2023                   HAMILTON           TN   BROADCAST MEDIA

            TREE DOWN AT CRANFIELD ROAD AND GRASSHOPPER
            ROAD. FROM SOCIAL MEDIA PICTURE. TIME
            ESTIMATED BY RADAR.

0150 AM     TSTM WND DMG     4 SSW BIRCHWOOD         35.31N 85.03W
03/02/2023                   HAMILTON           TN   911 CALL CENTER

            TREES AND POWER LINES DOWN NEAR INTERSECTION
            OF GRASSHOPPER ROAD AND BIRCHWOOD PIKE,
            HIGHWAY 605. ALSO MINOR BUILDING DAMAGE.
            OTHER DAMAGE ON DOLLY POND ROAD. TIME
            ESTIMATED FROM RADAR.

0148 AM     TSTM WND DMG     SODDY-DAISY             35.26N 85.17W
03/02/2023                   HAMILTON           TN   PUBLIC

            LARGE TREE DOWN ACROSS ROAD.

0126 AM     FLASH FLOOD      4 SE KARNS              35.94N 84.08W
03/02/2023                   KNOX               TN   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            CROPLAND/YARD/BASEMENT FLOODING.

&&
Local storm report, Mar 2, 11:21 AM EST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1121 AM EST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     DEBRIS FLOW      2 NW GATLINBURG         35.74N 83.52W
03/02/2023                   SEVIER             TN   911 CALL CENTER

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2
            NW GATLINBURG. ROCK SLIDE SOUTHBOUND LANES
            OF HWY 441 JUST NORTH OF NORTON CREEK ROAD
            INTERSECTION.

&&

13
Local storm report, Mar 2, 11:24 AM EST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1124 AM EST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 AM     TSTM WND DMG     5 NE HALETOWN (GUILD)   35.08N 85.48W
03/02/2023                   MARION             TN   911 CALL CENTER

            A FEW TREES DOWN ALONG MULLINS COVE ROAD.
            TIME AND LOCATION ESTIMATED BY RADAR.

&&
Local storm report, Mar 2, 11:48 AM EST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1148 AM EST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 AM     TSTM WND DMG     5 WSW SIGNAL MOUNTAIN   35.10N 85.43W
03/02/2023                   MARION             TN   PARK/FOREST SRVC

            TREES DOWN IN PRENTICE COOPER STATE FOREST.
            A SWATH OF TREES CAME DOWN IN THIS AREA OF
            ABOUT 100 YARDS WIDE AND 500 YARDS LONG.
            TIME ESTIMATED BY RADAR.

&&
Local storm report, Mar 2, 1:15 PM EST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
115 PM EST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     TSTM WND DMG     5 WSW SIGNAL MOUNTAIN   35.10N 85.43W
03/02/2023                   MARION             TN   PARK/FOREST SRVC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5
            WSW SIGNAL MOUNTAIN. TREES DOWN IN PRENTICE
            COOPER STATE FOREST. A SWATH OF TREES CAME
            DOWN IN THIS AREA OF ABOUT 100 YARDS WIDE
            AND 500 YARDS LONG. TIME ESTIMATED BY RADAR.

0111 AM     TSTM WND DMG     5 NE HALETOWN (GUILD)   35.08N 85.48W
03/02/2023                   MARION             TN   911 CALL CENTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5
            NE HALETOWN (GUILD). A FEW TREES DOWN ALONG
            MULLINS COVE ROAD. TIME AND LOCATION
            ESTIMATED BY RADAR.

&&
Local storm report, Mar 2, 1:26 PM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
126 PM EST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     DEBRIS FLOW      2 NW GATLINBURG         35.74N 83.52W
03/02/2023                   SEVIER             TN   911 CALL CENTER

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2
            NW GATLINBURG. ROCK SLIDE SOUTHBOUND LANES
            OF HWY 441 JUST NORTH OF NORTON CREEK ROAD
            INTERSECTION.

0600 AM     FLASH FLOOD      3 S SEYMOUR             35.83N 83.77W
03/02/2023                   BLOUNT             TN   BROADCAST MEDIA

            JEFFRIES HOLLOW ROAD CLOSED NEAR THE BLOUNT
            AND SEVIER COUNTY LINE.

0500 AM     FLASH FLOOD      4 SW SEVIERVILLE        35.85N 83.63W
03/02/2023                   SEVIER             TN   911 CALL CENTER

            ROADS FLOODED NEAR WHITE SCHOOL ROAD AND
            GOOSE GAP ROAD INTERSECTION INCLUDING RIVER
            DIVIDE ROAD.

0420 AM     FLASH FLOOD      4 SE MARYVILLE          35.71N 83.91W
03/02/2023                   BLOUNT             TN   911 CALL CENTER

            WILKINSON PIKE CLOSED NEAR CUTSHAW ROAD
            INTERSECTION.

0330 AM     FLASH FLOOD      3 W KNOXVILLE           35.98N 83.99W
03/02/2023                   KNOX               TN   LAW ENFORCEMENT

            REPORTS OF ALMOST A FOOT OF WATER ACROSS THE
            ROADWAY.

0230 AM     FLASH FLOOD      2 NNE SOUTH PITTSBURG   35.04N 85.69W
03/02/2023                   MARION             TN   911 CALL CENTER

            FLOODING REPORTED AT JEFFERSONS RESTAURANT
            ON BATTLE CREEK ROAD IN KIMBALL TENNESSEE.
            TIME ESTIMATED AT RADAR.

0153 AM     TSTM WND DMG     3 W GEORGETOWN          35.29N 84.99W
03/02/2023                   HAMILTON           TN   PUBLIC

            HOMES DAMAGED, ROOF BLOWN OFF A BARN, TREES
            AND POWER LINES DOWN. POSSIBLE TORNADO.
            PUBLIC REPORT ON CRANFIELD ROAD.

0152 AM     TSTM WND DMG     3 W GEORGETOWN          35.29N 84.99W
03/02/2023                   HAMILTON           TN   BROADCAST MEDIA

            TREE DOWN AT CRANFIELD ROAD AND GRASSHOPPER
            ROAD. FROM SOCIAL MEDIA PICTURE. TIME
            ESTIMATED BY RADAR.

0150 AM     TSTM WND DMG     4 SSW BIRCHWOOD         35.31N 85.03W
03/02/2023                   HAMILTON           TN   911 CALL CENTER

            TREES AND POWER LINES DOWN NEAR INTERSECTION
            OF GRASSHOPPER ROAD AND BIRCHWOOD PIKE,
            HIGHWAY 605. ALSO MINOR BUILDING DAMAGE.
            OTHER DAMAGE ON DOLLY POND ROAD. TIME
            ESTIMATED FROM RADAR.

0148 AM     TSTM WND DMG     SODDY-DAISY             35.26N 85.17W
03/02/2023                   HAMILTON           TN   PUBLIC

            LARGE TREE DOWN ACROSS ROAD.

0126 AM     FLASH FLOOD      4 SE KARNS              35.94N 84.08W
03/02/2023                   KNOX               TN   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            CROPLAND/YARD/BASEMENT FLOODING.

0116 AM     TSTM WND DMG     5 WSW SIGNAL MOUNTAIN   35.10N 85.43W
03/02/2023                   MARION             TN   PARK/FOREST SRVC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5
            WSW SIGNAL MOUNTAIN. TREES DOWN IN PRENTICE
            COOPER STATE FOREST. A SWATH OF TREES CAME
            DOWN IN THIS AREA OF ABOUT 100 YARDS WIDE
            AND 500 YARDS LONG. TIME ESTIMATED BY RADAR.

0111 AM     TSTM WND DMG     5 NE HALETOWN (GUILD)   35.08N 85.48W
03/02/2023                   MARION             TN   911 CALL CENTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5
            NE HALETOWN (GUILD). A FEW TREES DOWN ALONG
            MULLINS COVE ROAD. TIME AND LOCATION
            ESTIMATED BY RADAR.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 9:59 PM ESTSpecial Weather StatementMRXAnderson, Union46 min
Mar 1, 10:35 PM ESTAreal Flood AdvisoryMRXAnderson, Campbell, Morgan, Scott, Union3 hr
Mar 1, 11:42 PM ESTAreal Flood AdvisoryMRXAnderson, Blount, Grainger, Jefferson, Knox, Loudon and 3 more80 min
Mar 2, 12:20 AM ESTSpecial Weather StatementMRXHamilton, Marion55 min
Mar 2, 1:02 AM ESTFlash Flood WarningMRXAnderson, Blount, Grainger, Jefferson, Knox, Loudon and 3 more3 hr
Mar 2, 1:04 AM ESTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie41 min
Mar 2, 1:11 AM ESTTornado WarningMRXHamilton, Marion28 min
Mar 2, 1:19 AM ESTFlash Flood WarningMRXMarion3 hr
Mar 2, 1:38 AM ESTTornado WarningMRXBradley, Hamilton, McMinn, Meigs37 min
Mar 2, 2:50 AM ESTFlash Flood WarningMRXBlount, Sevier4 hr
Mar 2, 3:35 AM ESTHigh Wind WatchMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more12 hr
Mar 2, 3:34 PM ESTHigh Wind WarningMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more35 hr

Nearby

Wind Advisories in North Carolina, 2023Wind Advisories in Tennessee, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.